# SDR DL733980536

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Condition: Damaged
- Location: E/E  Comp
- Component: 279202
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NORMAL BLOWER POPPED CIRCUIT BREAKER.  LEFT PACK TRIP TWICE.  NR 1 GENERATOR VOLT/FREQUENCY ZERO.  ELECTRICAL SMELL IN CABIN.  FOUND BATTERY CHARGER BURNT.  REPLACED BATTERY CHARGER.
